# SDR UIEA2023063000676

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 53,088 hours, 36,759 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - STRUCTURE AROUND OPENINGS - NUMBER 1 WINDOW FRAME - POST PREVENTIVE MODIFICATION INSPECTION - SB 737-53-1335 - AD 2013-19-23 AMOC IAW ATLAS AIR EO 3853A035 REV.0, PARTS 2-3.( PEFORMED POST PREVENTIVE MODIFICATION INSPECTION - SB 737-53-1335 - AD 2013-19-23 AMOC IAW ATLAS AIR EO 3853A035 REV.0, PARTS 2-3. NO DEFECTS FOUND  )
